Discussions By Condition: Pregnancy


Posted In: Pregnancy 0 Replies
  • Posted By: tearxdrop
  • November 7, 2006
  • 11:21 PM

I was on Loestrin 24 for 2 mos and stopped taking it in September b/c I couldn't keep up with the daily routine of it. I've been waiting for my period since my last cycle which was on September 18. The only thing that has been happening to me is a light brown discharge that lasted for almost 2 weeks. I do not have any nausea feeling or pregnancy symptoms. I'm sexually active and quite confuse. I'm not due for my physical until Dec 20. If someone can help, please advise.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?